# SDR HEEA0015708

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 222020763103
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BACK BROKEN (CRACKED).
